# SDR R61A201501280083

- Difficulty date: January 28, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING LOWER WING SKIN APPROXIMATELY 5 INCHES INBD OF RIB 20, CRACK GOES FROM HI-LOC TO L/E OF WING VERIFIED WITH HFEC.  MX REPAIRED RT WING LOWER WING SKIN APPROXIMATELY 5 INCHES INBD OF RIB 20 IAW WITH ETD 2015-170-009873, REV A.  THIS IS CONSIDERED A TEMP REPAIR IAW ETD 2015-170-009873, REV A. THIS REPAIR WILL REQUIRE DETAILED STRUCTURE ANALYSIS. THE VALIDITY OF THIS REPAIR IS 12 MONTHS AS OF FEB 3,2015 TILL SUBSTANTION OF THIS REPAIR.  RECORDED DAMAGE MAPPING NR 14 ON LOWER RK SKIN IAW GMM 5.16.1 TRANSFERED TO NON MEL DMI R92473/3 FOR 12 MONTHS.  IAW GMM 9.5.4. ISSUED NON MEL DMI R92474-1 FOR DET EVERY 100 F/C IAW ETD 2015-170-009873, REV A. REF CONTINUATION CARD C3 FOR FINAL INSPECTIONOF AREA.
